Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; FACIAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OXFORD PERFORMANCE MATERIALS HTR-PEKK; FACIAL IMPLANT
Model Number
PK621416
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
A piece of the implant broke off while the surgeon was trying to place the implant into the patient.The surgeon was able to put a screw through the piece that broke off to implant it into the patient separately.
New Search
Submit an Adverse Event Report
Brand Name
HTR-PEKK
Common Device Name
FACIAL IMPLANT
Manufacturer
(Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key
8479206
Report Number
3009582362-2019-00005
Device Sequence Number
1471699
Product Code
KKY
UDI-Device Identifier
00810042038134
UDI-Public
00810042038134
Combination Product (Y/N)
N
Initial Reporter Country
SF
PMA/510(K) Number
K161052
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Reporter Type
Manufacturer
Report Source
distributor,foreign
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
04/03/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
PK621416
Device Lot Number
204686
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/18/2019
Initial Report FDA Received Date
04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
50 YR